# SDR SWIA200819461

- Difficulty date: April 9, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 14,484 hours, 12,594 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 2555 - CAPTAINS SIDE WINDOW IS SHATTERED.  REPLACED CAPTAINS SIDE WINDOW PER AMM 56-12-01, PN: NP-139322-5, SN OFF: 02035H7795.
